Accurate numerical scheme for singularly perturbed parabolic delay differential equation.

Citation metadata

Date: Sept. 15, 2021
From: BMC Research Notes(Vol. 14, Issue 1)
Publisher: BioMed Central Ltd.
Document Type: Report
Length: 1,804 words
Lexile Measure: 1590L

Document controls

Main content

Abstract :

Objectives Numerical treatment of singularly perturbed parabolic delay differential equation is considered. Solution of the equation exhibits a boundary layer, which makes it difficult for numerical computation. Accurate numerical scheme is proposed using [formula omitted]-method in time discretization and non-standard finite difference method in space discretization. Result Stability and uniform convergence of the proposed scheme is investigated. The scheme is uniformly convergent with linear order of convergence before Richardson extrapolation and second order convergent after Richardson extrapolation. Numerical examples are considered to validate the theoretical findings. Keywords: Boundary layer, Non-standard finite difference, Singularly perturbed

Source Citation

Source Citation   

Gale Document Number: GALE|A678017976